Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Get pimples since years causing brown lesions on face. How can I resolve this?

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2002
Answered : 4154 Questions
Question
I am sourabh from Bhopal (m.p) and my age is 29 yr old. I am suffering from pimples since last 10 years, dark and big brown lesion in my face I feel very badly. Past some year I am consult with many doctor but no relief. Doctors only give the multi vitamin table like supradin, sepmax and some lotion for face. My stomach is not easily clean and my motion is not clear. So I am ur help to solve out my problem.
Posted Sat, 8 Jun 2013 in Skin Hair and Nails
 
 
Answered by Dr. Sanjay Kumar Kanodia 1 hour later
Hello Prof XXXXXXX

Welcome and thanks for posting your query to XXXXXXX

Myself Dr S K Kanodia and will try to provide you the best of information regarding your query.

I can understand your concern for pimples at the age of 29 years. Pimples at this age is quite unsual. It appears from your query that you are suffering from of pimples with scars and marks which we call as "Acne with Post acne scars and pigmentation".

Acne or pimples generally appears at the age of 13-14 years and then almost vanishes by the age of 25 years. But in certain cases it may appear after the age of 25 years. This is basically due to hormones (chemicals which are influencing one or other body functions) in addition to the influence of certain other factors causing its aggravation.
The hormone testosterone plays the most important role in high oil secretion and increase the size of oil glands. As the pores or ducts of the glands are blocked so it leads to formation of pimples.

There are certain other factors such as application of oily or creamy products, over exposure to sunlight, heat and humidity or due to pinching, popping and squeezing of the pimples also leads to formation of pimples.

Once these are healing they leave the most problematic thing which are either marks or scars.
There for any of the above factors along with hormones causes late appearance of pimples at the age of 29 years alo.So probably you got some idea regarding your acne and pigmenatation or scar problem.
The treatment which you have enumerated is not at all the proper or direct treatment of pimples so kindly stop that.

There are ceratin suggestions which you can folow:
1. Do not pinch, pop or squeeze any area on face.
2. Do not apply any creamy or oily stuff or any other cosmetics over face.
3. Try to avoid any home remedies suggested by your friends or family members or otherwise self implicated therapies also.
4. Try avoiding situations of direct continuous exposure to sunlight or heat and humidity for long hours.
5. Kindly do not use any antibiotic as self medication.

Other than that I would advise you to take "isotretinoin"- which is very good drug meant for long term benifit of acne. It should be taken only under dermatologist's guidance.
Tell me if you are married or unmarried and if married then future planning about children.

kindly give me brief idea regarding status of your pimples that how often in a month you get big pimples and also how many in a week.

Are the scars and pigmentation dark enough or is it mainly pigmented areas over face. It would be better if you can upload a close picture of face. For that you have a feature to upload images by yourself at the right side of the query page, please utilize that so that I can answer your further queries. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia)I hope you would not be bothered to reply the above.

Above and all the best thing would be to XXXXXXX a proper dermatologist at Bhopal who can analyze your condition and then give treatment accordingly best suted for you. A long term follow is required with patience to see best results.

Hope these informations will help you. If you have any further query I will be happy to help.

Regards.
Dr Sanjay Kumar Kanodia
MD (Dermatology)
Above answer was peer-reviewed by
 
Follow-up: Get pimples since years causing brown lesions on face. How can I resolve this? 45 minutes later
Question-1 Tell me if you are married or unmarried and if married then future planning about children.

answer-1 Unmarried

Question-2 kindly give me brief idea regarding status of your pimples that how often in a month you get big pimples and also how many in a week.

answer-2 Every time pimples in my face, At a time 2-3 very big dark lesion spot since last 10 year


Question -3 Are the scars and pigmentation dark enough or is it mainly pigmented areas over face

Answer- 3 scars and pigmentation dark and selected area near cheeks

I was consulted many doctor but result is same I always suffering from acne

 
 
Answered by Dr. Sanjay Kumar Kanodia 1 hour later
Hello Prof. XXXXXXX welcome again to the forum.

First of all thanks for uploading your pictures and precise reply regarding your problem. Your name reminded me of one of my best friend XXXXXXX with XXXXXXX name of XXXXXXX so please don't mind if I called you same in a flow of old memories. Now after confirming all the points given by you and looking the pictures the final diagnosis I can make is “Acne cystica with post acne marks and scars”.

Acne cystica is a type of acne where we find large bumps which we call as “cysts”. It is coming under grade III and IV of acne. Now for this kind of acne the best treatment as recommended before is Isotretinoin- working as mainstay of therapy under strict dermatological guidance. This is one drug which acts on all the causative factors of pimple formation. It has to be taken for at least minimum 3 months to show its good effects.

As with any other medicines, there are certain mild adverse effects also such as dryness of lips and dryness of body common to all the patients and uncommonly increase in liver enzymes. But comparing to its beneficial effects-it is the drug of choice for your kind of problem. There are sometimes issues in married persons, but as you are unmarried so this is beyond the part of our discussion.

As I can see different type of scar and pigmented marks on both right and left side of face so certain cream applications such as “retinoic acid” and or “glycolic acid” and or “azelaic acid” will also be quite helpful in combination with Isotretinoin therapy under best dermatological guidance.

Other than this medical therapy you may need procedures such as chemical peeling (chemical agents for controlled peeling of skin to reduce pigmentation), scar reversion (method to lift up scar) and laser treatment (for deep scars).

It is best to consult a cosmetic dermatologist in Bhopal or you can visit the department of dermatology in Medical College at Bhopal where the best regimen can be prescribed to you. Follow your dermatologist for best possible time to get the better of the skin and regain your confidence. Also kindly follow the instructions provided in previous Email.

For your unstable motion problem eat a lot fruits, salads, diet containing fibers such as whole XXXXXXX and drink plenty of liquids in daily schedule. Also avoid your stress of any kind as stress is also one of the very important factor for causation of all health problems including pimples and unstable motions.

Hope these informations will help you my friend. If you have any further query I will be happy to help.

"With glowing skin and good health wishes"

Regards,

Dr Sanjay Kumar Kanodia
MD (Dermatology)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor